# SDR DALA2015100605968

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS WORN BUSHINGS 2 E/A TO  ATTACH RUDDER ON  HINGES.  WORN BUSHINGS 2 E/A TO ATTACH RUDDER ON HINGE WERE REPLACED FOR A NEW AND PN VERIFIED IAW IPC 55-50-00 AND WILL BE INSTALLED UNDER JIC 2720-4421, JOB 001-0348.
